# SDR GTIA050233

- Difficulty date: July 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT APU COMPARTMENT DOOR, LOWER EDGE IS CHAFED ALONG WITH MATING SURFACES.  BLENDED APU LOWER RIGHT DOOR EDGE AND FOUND IS OUT OF LIMITS.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
